# SDR 2017F00077

- Difficulty date: April 18, 2017
- Submitted: May 4, 2017
- Operation: General aviation
- Aircraft: N499G
- Make and model: Cessna 680SOV
- Aircraft serial: 006
- Aircraft time: 4,417 hours, 2,778 cycles
- Engine: Pwc PW306C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438013
- Part serial: 03070H8272
- Condition: Cracked
- Location: Cockpit
- Part time: 4,417 hours, 2,778 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AT FL450, WINDSHIELD ON PILOT SIDE CRACKED. AIRCRAFT DID NOT LOSE PRESSURIZATION. PILOT DECLARED EMERGENCY, EXECUTED EMERGENCY DECENT AND LANDED SAFELY WITHOUT INCIDENT.
